# SDR CALA2021120602246

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 110,740 hours, 17,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32514
- Condition: None
- Location: Fus Sta 1582
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, DURING AAI RECORD REVIEW, NO RECORD OF REPAIR AND NO RECORD TO ACCOUNT FOR THE REINSPECTION OF THE FUSELAGE DOUBLER REPAIR AT FUSELAGE STATION 1582 TO 1605 AND S-38R TO S-39L.. HAECO LOG 9132200, V913166 ON OR BEFORE THE ACFT ACCUMULATING 37500 TOTAL FC. ACCOMPLISH QC HX169517 REPEAT INSP PER PT2 OF ECRA 5311-02806 (LATEST REV) AT INTERVALS NOT TO EXCEED 12000 FC THEREAFTER., HAECO LOG 9132200, V897461, FUSELAGE STA 1582 - STA 1605 BETWEEN S38R - S39L SKIN INTERIM REPAIRED AS PER ECRA 5331-02806 REV ORG, PT1. DIP REQUIRED TO ACCOMPLISH INITIAL INSP PER PT2 OF ECRA 5331-02806 (LATEST REV) ADD EMP:V897461 APPROVED FOR DIP ACCOMPLISH INITIAL INSPECTION PER PART 2 OF TOMC-APPROVAL FROM SC1ELBYC COMMENT EC/RA 5331-02806 ON OR BEFORE THE AIRCRAFT / ACCUMULATING 37,500 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS PER PART 2 OF EC/RA 5331-02806 AT INTERVALS NOT / TO EXCEED 12,000 FLIGHT CYCLES THEREAFTER. RII INSPECTED BY HX102369 ADD EMP:V896921 QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
